# SDR IPXA2023070579587

- Difficulty date: May 25, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 29,542 hours, 19,328 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*MAJOR REPAIR* FAULT: PREVIOUS REPAIR AT 1320 ACCOMPLISHED WORK PER UPS EO: EO-86206-REG1 AND VTMAE EA 757-5360-27-A3241. REVIEWED.
